News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Bleeding on and off for three weeks with right pelvic pain


 sky1386 - Mon Apr 05, 2010 6:08 pm

I had my period three weeks ago and had sex after I thought it had stopped. The condom broke that night so I took a morning after pill that night. I have been spotting for three weeks and with light bleeding after sex everytime. I have pain where my right ovary is with abdominal bloating and breast tenderness. I have taken a pregnancy test and it was negative. Please help !
 Debbie Miller, RN - Wed Apr 14, 2010 12:08 pm

User avatar Hello,
Plan B contraception contains strong hormones which can definitely cause symptoms as you describe. I suspect this is the reason. The likelihood of pregnancy is so slim since the end of your period is usually a "safe" time for unprotected sex. It is not always the case since each woman is different, but along with the emergency treatment, I seriously doubt pregnancy. It can take several months to get back to a "normal" cycle or it could resume quickly - either is normal.

Best wishes.
 lynzie - Tue Jun 15, 2010 1:42 pm

after miscarriage last year i expirienced bleeding after sexual contact..sometimes im thinking maybe its just because most of the time we make hard sex..and more than two times in one night,,but im still worried because maybe im sick...and this last few days i got menstration twice..last may 26 till 28 and june 6 till 10..today my boyfriend told me that he is having pain while making pi..please let me know if what am i suffering..am i sick and need to go to doctor personally?
 Debbie Miller, RN - Thu Jun 17, 2010 11:53 am

User avatar Hello,
Bleeding can be due to rough sex or inadequate lubrication. It can also be a sign of infection so it's best to see a doctor to find out. I would not consider it an emergency but if using extra lubrication and going gentle doesn't help, you should follow up.

Also the irregular periods are often very normal so watch and see what happens over the next few months. Most women experience these from time to time.

Best wishes,

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here